I have been on the Depo-Provera for two months now, and I haven’t had a period since, me and my boyfriend had sex and he ejaculated in me two weeks ago, since last week I’ve had period like symptoms, and I looked up pregnancy symptoms and some of them fit what I’m experiencing, like period like cramps, backache (only a few days of it), headaches and moodiness, is there a chance I could be pregnant?
The only way you'll be pregnant, is if you were pregnant before you got your shot. If you've followed the guidance, then you won't be pregnant.
Depo Provera mimics pregnancy, in order to fool your body. It's common to get lots of pregnancy symptoms. You can even get lower back ache, because the Depo softens the ligaments in your pelvis, as if it were making room to stretch for the growth of a baby.
Some of these symptoms lessen as your body adjusts. Everyone is different, though.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2013 • 5 answers
Posted 30 Nov 2014 • 1 answer
Posted 25 Dec 2014 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 5 Aug 2016 • 2 answers